# SDR HALA9748

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LEADING EDGE INTERNAL NR 4 RIB CRACKED BOTTOM RIGHT SIDE AT STATION ZFS 82.  STOP DRILLED CRACK, FABRICATED PR 2046 DOUBLERS, TREATED AND INSTALLED COMPLETE IAW SRM'S 51-10-3, 51-10-2, 55-02 FIG 19 55-01 FIG 2 SHEET 11, 51-60-0, 51-30-2.  (M)
